Strong Average Optimality For Controlled Nonhomogeneous Markov Chains

Full text for this resource is not available from the Research Repository.

Guo, X, Shi, Peng and Zhu, W (2001) Strong Average Optimality For Controlled Nonhomogeneous Markov Chains. Stochastic Analysis and Applications, 19 (1). 115 - 134. ISSN 0736-2994

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36616
DOI https://doi.org/10.1081/SAP-100001186
Official URL https://www.tandfonline.com/doi/abs/10.1081/SAP-10...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords Markov chains; Markov policies; algorithms
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login